# SDR AWXA200600954

- Difficulty date: May 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 146N519139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920542 - DURING C11 CHECK DISCOVERED UPPER INTERCOSTAL ANGLE CLIP CRACKED, 3 TOTAL LENGTH 2.0 INCHES, AT BS 1661 TO BS 1681 AND BL 10R.  MAINTENANCE REMOVED AND INSTALLED NEW ANGLE CLIP AT BS 1661 TO BS 1681 AND AT BL 10R IAW SRM 51-40-02-0G FIG 12.
